Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 28, Number 12  


Corrections: “Numerical solutions of minmaxmin problems”
Sh. I. Galiev
1762
Shift of the boundary conditions for partial differential equations
A. A. Konstantinov, V. P. Maslov, A. M. Chebotarev
1763
Algorithms for evaluating spherical Bessel functions in the complex domain
L. V. Babushkina, M. K. Kerimov, A. I. Nikitin
1779
Consistency and stability of aggregation in parametric mathematical programming problems
Yu. A. Krysov
1789
Reduced-direction methods for the nonlinear programming problem
V. S. Izhutkin, M. Yu. Kokurin
1799
On nonlocal implicit schemes
S. A. Voloshin
1815
Asymptotic forms of the solution of the inverse problem for the Helmholtz equation
A. S. Barashkov
1823
Investigation of the linear equations of the dynamics of a compressible stratified fluid
S. A. Gabov, M. B. Tverskoy
1832
Small non-stationary vibrations of vertical plates in a channel with a stratified liquid
P. A. Krutitskii
1843
A numerical simulation scheme for subsonic flows in a viscous compressible gas
V. A. Goncharov, V. M. Krivtsov, A. A. Charakhch'yan
1858
The efficiency of the statistical modelling of a shock wave in a gaseous mixture
S. V. Kulikov, M. E. Solov'eva
1867
The predictor–corrector method for solving problems of gas dynamics
V. B. Karamyshev, V. M. Kovenya
1874
On the nonlinear equations of the selfsimilar motion of a viscous fluid
V. I. Naidenov
1884

Scientific communications
Undecomposable Hamiltonian matrices with pure imaginary spectrum
Kh. D. Ikramov
1897
A note on beta-methods for simulating binomial distributions
B. B. Pokhodzei
1902
An experimental estimate of the effectiveness of using duality to solve discrete programming problems
A. O. Alekseev, O. G. Alekseev, V. D. Kiselev, G. P. Mirovitskii
1904
Truncation error in a birth and death system
A. I. Zeifman
1906
A method of increasing the accuracy of the solution of initial problems in Banach space
S. I. Piskarev
1907
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021